# SDR ASOA20140807086

- Difficulty date: August 6, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N29917
- Make and model: Emb EMB-145LR
- Aircraft serial: 145414
- Aircraft time: 32,464 hours, 24,790 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011500
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE AFT CABIN FLASHLIGHT WAS INOPERATIVE.  INTIALLY WAS PLACED ON MEL 25-60-05.   MAINTENANCE R & R THE FLASHLIGHT WITH OPS CHECK GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
